# SDR HEEA087235

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490926
- Part serial: 330944
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAX STOP ON FUEL CONTROL IS BENT OR CROSS THREADED. SHOP REPAIR.
